Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a theorem of Kakutani


Author: H. D. Brunk
Journal: Proc. Amer. Math. Soc. 1 (1950), 409-414
MSC: Primary 60.0X
MathSciNet review: 0036466
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036466-7
Article copyright: © Copyright 1950 American Mathematical Society